MathSciNet Relay Station
MathSciNet bibliographic data
MR1321588 53C21 (35J60)
Rauzy, Antoine Courbures scalaires des variétés d'invariant conforme négatif. (French) [Scalar curvatures of manifolds with negative conformal invariant] Trans. Amer. Math. Soc. 347 (1995), no. 12, 4729–4745.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement